Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Nausea, sudden dizziness, breathlessness, increased heart rate for a short period of time, taking medicines. Reason?

been doctors and a e cant pick anything, they think atrial fibrilation, this afternoon had bad bout , i feel nauseas, cant stop going dizzy when lie down or sit up, feel more out of breath than normal, when comes on quick second of breathless ness then dizziness and then really fast heart beat, it calms down after a while, but the minute i try to relax it starts again, dont feel well and dont want to waste anyones time, doc gave me bisopropol 1.25mg i had one last night and took one at lunch as felt so unwell, waiting to have heart monitor fitted, why i am feeling so unwell normally dosent last this long thanks
Asked On : Wed, 31 Oct 2012
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi ,
Welcome to HCM ,
first thing is do not panic , stay relax ,
all above discomfort mainly related to your heart beat problem ,
do some basic investigation like EKG , 2D Echo , and 24 hour holter monitoring which monitor your heart rate as well as regularity for 24 hours ,
and basis of report further plan will be decided ,
avoid any form of tobacco use if you are using
avoid alcohol intake if you are taking ,
avoid / limit tea and coffee ,
once again i would like to tell you stay calm , do not panic ,
consult your cardiologist and follow his advice
take care
Answered: Sat, 8 Dec 2012
I find this answer helpful
Internal Medicine Specialist Dr. Aparna Amritsagar's  Response
Thanks for writing your query to us.
If it is atrial fibrillation than it should be picked up on ECG. Its is terrible situation when you get this kind of episode. Consult a cardiologist & he will examine you in details. There are many causes for fast heart rate & its associated complaints.
It could be thyroid problem, any valvular heart disease, infection of heart or surrounding area of heart called pericardium, or alcohol intake. There are many causes , but it only possible to identify after examining you. So consult a good cardiologist.
Wish you good health.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor